# SDR DALA2015100906035

- Difficulty date: September 30, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 54,847 hours, 22,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS A LIGHTNING STRIKE AT BS 310.   REPAIRED IAW NDT PART 651-00-16, SRM 53-00-01.
